MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC NOVA PLUS; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

CARDINAL HEALTH 200, LLC NOVA PLUS; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Catalog Number V11460-010
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Instant infant heel warmer packet - went cold rather than warm when activated per instructions.

Brand Name
NOVA PLUS
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
MDR Report Key24689201
Report NumberMW5185836
Device Sequence Number13377892
Product Code MPO
UDI-Device Identifier10192253061468
UDI-Public(01)10192253061468
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV11460-010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2026
Patient Sequence Number1
Patient SexUnknown